# SDR F3LA2021041500032

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 02518
- Aircraft time: 55,351 hours, 23,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY, LP1239913 ITEM 2: AFT BULL HORN INOP. CORRECTIVE ACTION: REMOVED AND REPLACED AFT MEGAPHONE, OPS TEST GOOD. REF AMM 25-65--51-710-002-A.  NOTE 1) THIS WAS FOUND DURING PRE BOARDING FOR FLIGHT 383. NOTE 2) TIME SINCE INSPECTION, IS THE LAST TIME THE THE MEGAPHONE BATTERIES TASK CARD WAS ASSIGNED TO THE AIRCRAFT
